# SDR 2008UALA00030

- Difficulty date: January 2, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 54,954 hours, 29,968 cycles
- Engine: Ge CFM56*
- System (JASC): 3830 · Waste Disposal System
- Part: Dump Valve
- Condition: Obstructed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FORWARD LAVATORY OVERFLOW.  FOUND FOREIGN OBJECT IN DUMP VALVE ALLOWING FLUID TO BYPASS VALVE.  REMOVED OBJECT.
